# SDR NACA20040005

- Difficulty date: January 11, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 35,374 hours
- Engine: Pwa R2800CB3
- Engine time: 1,040 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cam
- Part number: 76271
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,040 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO DOUBLE SHORTED SECONDARY ON NR 5 & 13 CYLINDERS.  REPLACED NR 1 ENGINE DUE TO REAR CAM FAILURE.  CHECKED GOOD.
